# SDR ABXA9500556

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: 42D491C
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM FLL NR 1 ENGINE SECURED DUE TO ILLUMINATION OF THE NR 1 ENGINE OIL PRESSURE LIGHT DURING CLIMBOUT.  OIL QUANTITY, OIL PRESSURE AND OIL TEMPERATURE WERE NORMAL.  THRUST WAS REDUCED, BUT LIGHT REMAINED ON.  ENGINE SECURED AT 0222 Z.  FOUND DIFFERENTIAL PRESSURE SWITCH CRACKED AND LEAKING.  CHANGED SWITCH AND FILTER, PERFORMED ENGINE INSPECTION IAW PRATT AND WHITNEY 72-0-15.  GROUND RAN ENGINE, OPS CHECKED GOOD.
